# SDR AU000128047

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Horn
- Part number: 6330008
- Condition: Cracked
- Location: Nlg Steering
- Part time: 4,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) WHILE CARRYING OUT A 500 HR INSPECTION, NOTICED CRACK ON STEERING HORN (P/N 63300-08).
